# SDR 29GA2016102000001

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N343A
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 35,048 hours, 39,498 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Part serial: 2002
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHTS CHECK, FOUND HORIZONTAL EXIT MARKER NOT ILLUMINATING.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-50-10-04-1. OPS CHECKED IAW WITH AMM 33-50-00.
